Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 31, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 10, 2008, 2:08 AM CDT for Jefferson County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 2:08 AM CDT (07:08 UTC)
- Expired
- Apr 10, 2008, 2:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Jefferson County, OK
The radar
The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 9, 10:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 100710
TOROUN
OKC067-100745-
/O.NEW.KOUN.TO.W.0031.080410T0708Z-080410T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
208 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 245 AM CDT
* AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TERRAL...
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE OSCAR...RYAN AND TERRAL.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3429 9793 3424 9757 3388 9780 3384 9785
3386 9793 3391 9797 3393 9795 3395 9796
3396 9795 3398 9796
TIME...MOT...LOC 0708Z 214DEG 63KT 3391 9788
$$
JAMES2 follow-up statements
000
WWUS54 KOUN 100717
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT THU APR 10 2008
OKC067-100745-
/O.CON.KOUN.TO.W.0031.000000T0000Z-080410T0745Z/
JEFFERSON OK-
216 AM CDT THU APR 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR EASTERN
JEFFERSON COUNTY...
AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES EAST OF
TERRAL...MOVING NORTHEAST AT 50 MPH. TAKE YOUR TORNADO PRECAUTIONS
IMMEDIATELY
* LOCATIONS IN THE WARNING INCLUDE OSCAR...RYAN AND TERRAL.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3429 9793 3424 9757 3388 9780 3384 9785
3386 9793 3391 9797 3393 9795 3395 9796
3396 9795 3398 9796
TIME...MOT...LOC 0716Z 217DEG 45KT 3392 9787
$$
JAMES000
WWUS54 KOUN 100725
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 AM CDT THU APR 10 2008
OKC067-100745-
/O.CON.KOUN.TO.W.0031.000000T0000Z-080410T0745Z/
JEFFERSON OK-
225 AM CDT THU APR 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR EASTERN
JEFFERSON COUNTY...
AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OSCAR...
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE OSCAR...RYAN AND TERRAL.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3429 9793 3424 9757 3388 9780 3384 9785
3386 9793 3391 9797 3393 9795 3395 9796
3396 9795 3398 9796
TIME...MOT...LOC 0725Z 226DEG 48KT 3400 9774
$$
JAMESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:40 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 9, 9:40 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT WED APR 9 2008
.DISCUSSION...
MAIN ISSUES WITH THE FORECAST ARE STILL IN GOOD SHAPE. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE DEVELOPING AND MOVING NORTHEAST INTO
THE AREA... AND EXPECT WIDESPREAD THUNDERSTORMS ACROSS MUCH OF THE
AREA. WARM FRONT HAD MOVED NORTHEAST INTO SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA... HOWEVER MORE RECENT MESONET DATA SHOWS THAT
IT IS MOVING SOUTH AGAIN AND EXTENDS FROM ATOKA COUNTY TO LOVE
COUNTY IN OKLAHOMA. THE FRONT WILL LIKELY START LIFTING NORTH
AGAIN AS UPPER SYSTEM MOVES TOWARD THE PLAINS AND THE SURFACE
CYCLONE LIFTS NORTHEAST TOWARD OKLAHOMA. THE WIDESPREAD STORMS ARE
EXPECTED REGARDLESS... BUT THE MORE SIGNIFICANT SEVERE THREAT WILL
DEPEND SOMEWHAT ON HOW FAR NORTH THIS FRONT MOVES AND ALLOW THE
SURFACE-BASED INSTABILITY TO SPREAD NORTH. HAVE UPDATED THE
PACKAGE TO ACCOUNT FOR THE COOLER AIR ON THE NORTH SIDE OF THE
BOUNDARY IN CENTRAL OKLAHOMA AND THEREFORE MADE ADJUSTMENTS TO THE
OVERNIGHT MINS. REST OF THE PACKAGE IS GOOD.
&&
.PREV DISCUSSION... /ISSUED 302 PM CDT WED APR 9 2008/
DISCUSSION...
LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS... ASSOCIATED WITH LEAD
SHORTWAVE... OVER THE AREA THIS AFTN WILL CONT TO PUSH E/NE.
ADDITIONAL CONVECTION DEVELOPING TO OUR SW THIS AFTN WILL LIFT NE
ACROSS THE AREA LATE TODAY AND OVERNIGHT. AS WARM FRONT LIFTS NORTH
THIS EVENING PARTS OF CENTRAL INTO SOUTHERN OK AND N TX WILL BE IN
WARM SECTOR. THIS WILL RAISE SUPERCELL/TORNADO CONCERN ACROSS THIS
AREA. HEAVY AND POTENTIALLY FLOODING RAINFALL IS ALSO LIKELY TO
OCCUR ACROSS MUCH OF CENTRAL INTO EASTERN OK TONIGHT AND EARLY
THURSDAY. WILL LEAVE FLOOD WATCH AS IS FOR NOW.
SYSTEM LIFTS QUICKLY NE THU MORNING WITH DRY SLOT OVERSPREADING THE
AREA. BEHIND DRYLINE STRONG W/SW SFC WINDS DEVELOP WHICH MAY LEAD TO
WIND ADVISORY NEEDING TO BE ISSUED. SOME FIRE WEATHER CONCERNS WILL
ALSO EXIST ACROSS PORTIONS OF SOUTHWEST OK AND WESTERN NORTH TEXAS
THU AFTN. WILL HOLD OFF ON THESE HEADLINE FOR NOW.
COOLER DRIER WX EXPECTED FRI INTO WEEKEND BEFORE WARMING TREND INTO
EARLY NEXT WEEK.
DID GO WITH HPC QPF FOR TONIGHT INTO EARLY THU AS SEEM TO REPRESENT
ANTICIPATED RAINFALL BETTER THAN GRIDDED MOS GUID.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 50 68 41 64 / 80 20 20 10
HOBART OK 47 68 41 60 / 80 10 10 10
WICHITA FALLS TX 54 76 44 70 / 90 10 10 10
GAGE OK 44 63 34 57 / 70 30 20 10
PONCA CITY OK 50 64 37 59 / 80 40 20 10
DURANT OK 64 75 49 69 / 90 40 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY EVENING FOR OKZ008-012-013-018>020-
023>032-037>048-050>052.
TX...FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ086-089-090.
&&Hazardous weather outlook, Apr 9, 9:30 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT WED APR 9 2008
OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
930 PM CDT WED APR 9 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL AND NORTHERN
OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS SOUTH OF A LINE FROM HOLDENVILLE...TO
CHICKASHA ...TO LAWTON...TO VERNON...TO KNOX CITY. THE SLIGHT
RISK AREA COVERS THE REST OF THE AREA.
THE MODERATE RISK AREA MAY NEED TO BE ADJUSTED NORTHWARD LATER
TONIGHT.
TIMING...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS WILL CONTINUE THROUGH THE NIGHT ACROSS THE AREA. MORE
SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MODERATE
RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON CONTINUED SEVERE WEATHER OPERATIONS...
LIKELY EXTENDING INTO EARLY THURSDAY MORNING.
PEOPLE IN THE MODERATE RISK AREA SHOULD BE READY FOR SIGNIFICANT
SEVERE STORMS LATE TONIGHT...INCLUDING THE POSSIBILITY OF
TORNADOES. BE SURE YOUR WEATHER RADIO IS SET AND READY TO ALERT FOR
WARNINGS IN YOUR AREA.
DISCUSSION...
WEATHER FEATURES CONTINUE TO COME TOGETHER TO BRING THE THREAT FOR
SIGNIFICANT SEVERE STORMS TONIGHT. AN INTENSE UPPER LEVEL STORM
SYSTEM WAS MOVING OUT OF THE SOUTHWESTERN U.S.. SURFACE LOW PRESSURE
WAS DEEPENING ACROSS SOUTHWEST TEXAS. A WARM FRONT WILL CONTINUE TO
MOVE NORTHWARD...PUSHING FURTHER INTO SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA TONIGHT. SOUTH OF THE WARM FRONT...THE AIR MASS WILL
CONTINUE TO DESTABILIZE AS RICH LOW LEVEL MOISTURE SURGES NORTHWARD.
GIVEN THE STRENGTH OF THE APPROACHING UPPER STORM SYSTEM...THE
LOCATION OF THE WARM FRONT AND SURFACE LOW PRESSURE
AREA...INCREASING LOW LEVEL MOISTURE AND THE RESULTING UNSTABLE AIR
MASS...SUPERCELL THUNDERSTORMS ARE EXPECTED TO BE A THREAT...ESPECIALLY
ACROSS THE MODERATE RISK AREA. THE MOST INTENSE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND GUSTS.
THE THREAT FOR TORNADOES WILL CONTINUE TO INCREASE ACROSS THE
MODERATE RISK AREA AS THE LOW LEVEL JET STRENGTHENS...AND LOW LEVEL
MOISTURE INCREASES.
THERE IS STILL SOME QUESTION AS TO HOW FAR NORTH THE WARM FRONT WILL
ADVANCE. IF IT MAKES IT FARTHER NORTH THAN THE CURRENT FORECAST
INDICATES...THE MODERATE RISK AREA MAY NEED TO BE EXPANDED NORTHWARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING RAINS ARE ALSO
LIKELY THROUGH CENTRAL AND SOUTHEAST OKLAHOMA. A FLOOD WATCH IS IN
EFFECT THESE AREAS FROM THIS AFTERNOON THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS THURSDAY MORNING IN
SOUTHEAST OKLAHOMA AS THE UPPER STORM AND ASSOCIATED COLD FRONT MOVE
QUICKLY EAST. LARGE HAIL IS POSSIBLE AS ARE A FEW TORNADOES IN
SOUTHEAST OKLAHOMA BEFORE NOON.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL OCCUR THURSDAY MORNING IN SOUTHEAST
OKLAHOMA...BUT SHOULD END BY MID-MORNING. SOME FLOODING MAY BE
ONGOING FROM THE NIGHT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
SMITHIn the hours before
Local storm report, Apr 9, 11:33 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1133 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 3 S VERNON 34.11N 99.29W
04/09/2008 E0.75 INCH WILBARGER TX EMERGENCY MNGR
1116 PM HAIL 4 S VERNON 34.09N 99.29W
04/09/2008 E0.75 INCH WILBARGER TX EMERGENCY MNGR
1111 PM HAIL 2 SW LOCKETT 34.06N 99.39W
04/09/2008 E0.75 INCH WILBARGER TX AIRPLANE PILOT
PENNY SIZE HAIL COVERED THE GROUND AT THE INTERSECTION OF
COUNTY ROADS 2073 AND 2074.
&&
TY/RSSpecial weather statement, Apr 9, 11:43 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1143 PM CDT WED APR 9 2008 TXZ088-100500- BAYLOR TX- 1143 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF BOMARTON AT 1143 PM CDT...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Apr 10, 1:18 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 118 AM CDT THU APR 10 2008 OKZ027-100630- GRADY OK- 118 AM CDT THU APR 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTHEAST OF AMBER TO 5 MILES SOUTH OF RUSH SPRINGS AT 118 AM CDT...MOVING EAST AT 25 MPH. WINDS OF 45 MPH AND SMALL HAIL ARE LIKELY. PEOPLE IN GRADY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Apr 10, 1:26 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 126 AM CDT THU APR 10 2008 OKZ028-029-100645- CLEVELAND OK-MCCLAIN OK- 126 AM CDT THU APR 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF NEWCASTLE AT 126 AM CDT...MOVING NORTHEAST AT 50 MPH. WINDS OF 40 TO 50 MPH ARE POSSIBLE AS THIS STORM AFFECTS NEWCASTLE...NORTHWESTERN NORMAN... SOUTHERN OKLAHOMA CITY AND MOORE. SMALL HAIL WILL ALSO BE POSSIBLE. ..SPEG.
Special weather statement, Apr 10, 1:30 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 130 AM CDT THU APR 10 2008 OKZ027-038-039-044-045-100645- GRADY OK-COTTON OK-JEFFERSON OK-COMANCHE OK-STEPHENS OK- 130 AM CDT THU APR 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON...GRADY... JEFFERSON AND STEPHENS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES SOUTH OF ELGIN TO 5 MILES WEST OF HASTINGS AT 130 AM CDT...MOVING NORTHEAST AT 40 MPH. WINDS TO 45 MPH AND SMALL HAIL ARE LIKELY. PEOPLE IN COMANCHE...COTTON...GRADY...JEFFERSON AND STEPHENS COUNTIES...INCLUDING THE CITY OF DUNCAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Apr 10, 1:48 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 148 AM CDT THU APR 10 2008 OKZ027-039-045-100700- GRADY OK-JEFFERSON OK-STEPHENS OK- 148 AM CDT THU APR 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY...JEFFERSON AND STEPHENS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES EAST OF CENTRAL HIGH TO SUGDEN AT 148 AM CDT...MOVING EAST AT 30 MPH. 45 MPH WINDS...SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY. PEOPLE IN GRADY...JEFFERSON AND STEPHENS COUNTIES...INCLUDING THE CITY OF DUNCAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 44 min |
| Apr 9, 8:13 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 33 hr |
| Apr 9, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 31 min |
| Apr 9, 8:50 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 25 hr |
| Apr 9, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| Apr 9, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 45 min |
| Apr 9, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 43 min |
| Apr 9, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Apr 9, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 59 hr |
| Apr 9, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 40 min |
| Apr 9, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 32 min |
| Apr 9, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 46 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 47 min |
| Apr 9, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 43 min |
| Apr 9, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 9, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 34 min |
| Apr 10, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| Apr 10, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| Apr 10, 12:37 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more | 6 hr |
| Apr 10, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| Apr 10, 1:47 AM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 6 hr |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | OUN | Logan | 31 hr |
| Apr 10, 2:44 AM CDT | Flash Flood Warning | OUN | Garvin, Jefferson, Stephens | 6 hr |
| Apr 10, 2:48 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 42 min |
| Apr 10, 2:50 AM CDT | Flash Flood Warning | OUN | Pottawatomie, Seminole | 6 hr |
| Apr 10, 3:19 AM CDT | River Flood Warning | OUN | Logan | 35 hr |
| Apr 10, 3:19 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 39 more | 18 hr |
| Apr 10, 3:22 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 38 min |
| Apr 10, 3:32 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| Apr 10, 3:55 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| Apr 10, 4:13 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 7 hr |
| Apr 10, 6:35 AM CDT | River Flood Warning | OUN | Grady | 8 hr |
| Apr 10, 8:34 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 59 hr |
| Apr 10, 8:51 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 20 hr |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 53 hr |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Grady | 7 hr |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Garvin | 24 hr |
| Apr 10, 9:42 AM CDT | River Flood Warning | OUN | Logan, Payne | 35 hr |
| Apr 10, 9:55 AM CDT | River Flood Warning | OUN | Kingfisher | 5 hr |
| Apr 10, 2:58 PM CDT | Red Flag Warning | OUN | Beckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more | 5 hr |
| Apr 10, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.